# SDR MWEA981030

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S2777922
- Condition: Cracked
- Location: Bs 389, 408 &427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN LONGERON 17L CRACKED AT LOWER FLANGE ATTACH POINT AT STATION 389 STATION 408 AND STATION 427.  MTC FABRICATED AND INSTALLED LONGERON SPLICE.
